MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. DONORSCREEN-HLA CLASS I AND CLASS II; TEST, HLA PRODUCT CODE: MZI

IMMUCOR GTI DIAGNOSTICS, INC. DONORSCREEN-HLA CLASS I AND CLASS II; TEST, HLA PRODUCT CODE: MZI
Catalog Number DSI+II
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
The donorscreen-hla class i and class ii assay is used by a laboratory group, (b)(4) which has several sites in the united states.Cts reported an hla class ii result discrepancy between testing performed at 2 sites, (b)(4).The sample was a fresh sample, never frozen, drawn on (b)(6) 2018 in 2 seperate tubes which was refrigerated until (b)(6) 2018 for testing.Testing was performed on (b)(6) 2018.The testing was performed at both sites about an hour apart.Discrepancy in results for two samples between the sites was reported.There is conflict in the information from the customer where the customer stated one sample was affected but data and some description provided by customer is that two samples were affected.The hla class i results were negative for the samples at both sites.Site: quickstep serial #: sample id: result: result reported kit lot #: 1, (b)(4) , (b)(4) - ( neg), no, 3006245a/b.2, (b)(4), (b)(4) + (pos), yes, same.1, (b)(4), (b)(4) - ( neg), no, same.2, (b)(4), (b)(4) + (pos), yes, same.The customer stated that their qa department determined the pos (positive) result would be reported for this sample.Four contacts with the customer who placed the complaint were attempted.As of this report, response has still not been received from the contact at the customer site.

Brand Name
DONORSCREEN-HLA CLASS I AND CLASS II
Common Device Name
TEST, HLA PRODUCT CODE: MZI
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7542214
Report Number2183608-2018-00012
Device Sequence Number13840613
Product Code MZI
UDI-Device Identifier10888234500193
UDI-Public10888234500193
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK070045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date08/15/2019
Device Catalogue NumberDSI+II
Device Lot Number3006245A/B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1